Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4526
Title: An elliptic-parabolic problem in Bingham fluid motion
Authors: Gianni, Roberto
Ricci, Riccardo
Keywords: elliptic-parabolic equationBingham fluidexistenceuniquenessregularity
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Roberto Gianni, Riccardo Ricci, “An elliptic-parabolic problem in Bingham fluid motion”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996), pp. 247-261.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996)
Abstract: 
Si studia un'equazione ellittico-parabolica che descrive la distribuzione degli sforzi all'interno di un viscosimetro rotante riempito con un fluido di Bingham. Si prova l'esistenza e l'unicità delle soluzioni e alcuni risultati sulla continuità della frontiera solido-liquido.

In this paper, we consider an elliptic-parabolic equation ruling the stress distribution inside a rotating viscometer filled with a Bingham fluid. Existence and uniqueness of the weak solution and some results concerning the continuity of the boundary of the solid region are proved.
Type: Article
URI: http://hdl.handle.net/10077/4526
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996)

Files in This Item:
File Description SizeFormat
GianniRicciRendMat28.pdf234.02 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

881
checked on Jun 25, 2022

Download(s) 50

410
checked on Jun 25, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.